MAUDE Adverse Event Report: COCHLEAR LTD NUCLEUS 24 DOUBLE ARRAY; NUCLEUS 24 COCHLEAR IMPLANT SYSTEM

COCHLEAR LTD NUCLEUS 24 DOUBLE ARRAY; NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Model Number CI 11+11+2M
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is submitted on november 13, 2017, by cochlear limited on behalf of (b)(4).Exemption number e2016011.
 
Event or Problem Description
Per the clinic, the patient's device was explanted (date not reported) due to the requirement of mri's.There are no plans to reimplant the patient with a new device as of the date of this report.

Brand Name
NUCLEUS 24 DOUBLE ARRAY
Common Device Name
NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Manufacturer (Section D)
COCHLEAR LTD
1 university avenue
macquarie university, nsw 2109
AS  2109
MDR Report Key7023753
Report Number6000034-2017-02094
Device Sequence Number1184280
Product Code MCM
UDI-Device Identifier09321502003216
UDI-Public(01)09321502003216(11)090814(17)110813
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P970051
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2017
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/13/2011
Device Model NumberCI 11+11+2M
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/06/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/06/2017
Supplement Date Received by Manufacturer12/21/2017
Initial Report FDA Received Date11/12/2017
Supplement Report FDA Received Date01/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;